Tokyo Journal of Mathematics

Unknotting Operations of Rotation Type

Yoshiyuki OHYAMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 357-363.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129461

Digital Object Identifier
doi:10.3836/tjm/1270129461

Mathematical Reviews number (MathSciNet)
MR1197103

Zentralblatt MATH identifier
0801.57001

Citation

OHYAMA, Yoshiyuki. Unknotting Operations of Rotation Type. Tokyo J. Math. 15 (1992), no. 2, 357--363. doi:10.3836/tjm/1270129461. https://projecteuclid.org/euclid.tjm/1270129461


Export citation